RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 8, Issue 3  


Ideals and filters of partitions and cyclic classes, and invariance domains of permutations
V. N. Sachkov
3
On a connection between the complexities of the discrete logarithmization and the Diffie–Hellman problems
M. A. Cherepnev
22
О сильно регулярных расширениях обобщенных четырехугольников с короткими прямыми
A. A. Makhnev
31
On a class of weakly semi-abelian polyadic groups
W. A. Dudek
40
Limit theorems for large deviations of sums of independent not necessarily identically distributed lattice random vectors
K. V. Petrovskii
47
On limit theorems for decomposable statistics in a generalized allocation scheme
Sh. A. Mirakhmedov
65
On the overstructure of a class of polynomials in many-valued logics
G. P. Gavrilov
90
Lower bounds for the time complexity of deterministic conditional tests
M. Yu. Moshkov
98
On complete checking tests for quasi-iteration-free switching circuits
Kh. A. Madatyan
111
Instantaneously solvable search problems
È. È. Gasanov
119
The discretization problem: analysis of computational complexity, and polynomially solvable subclasses
D. I. Kogan, Yu. S. Fedosenko
135
Multiple packings and coverings of a sphere
Sh. I. Galiev
148
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019